# SDR FDEA202107261858

- Difficulty date: July 26, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , SEAT TRACK FOUND CORRODED AT STATION   1688 X = - 8.5 MAIN DECK CARGO COMPARTMENT - CABIN SEAT TRACK CORROSION REMOVED AS PER SRM 51-  21-01-0G AT STATION 1688 X = -8.5 AND FOUND EXCEED LIMIT AS PER MD 11 SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. REPAIR CARRIED OUT AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1 FROM EXISTING SPLICE STATION 1671 TO STATION 1711 X = -8.5. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
